# SDR CA050506015

- Difficulty date: May 5, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,417 hours
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Nozzle
- Condition: Loose
- Location: Extinguisher
- Component: Fire Extinguish
- Component part number: 516002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON RECEIPT OF THE NEW FIRE BOTTLE IT WAS DISCOVERED THAT THE DISCHARGE NOZZLE WAS NOT SECURELY ATTACHED TO THE BOTTLE AND LOCK WIRE WAS NOT PRESENT. THERE ARE NO INSTRUCTIONS IN THE MM FOR THE NUT TO BE TORQUED OR LOCK WIRE TO BE INSTALLED. LEAR JET WAS CONTACTED AND A NEW BOTTLE IS BEING SHIPPED. THEIRSURVEY OF STOCK INDICATED THAT THERE WAS SEVERAL BOTTLES IN THIS CONDITION.
